# SDR 2003UALA00486

- Difficulty date: June 8, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 4,394 hours, 1,879 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO MESSAGE DISPLAYED ON UPPER ECAM SCREEN. CLEANED CARGO DOOR PROXIMITY SENSOR.
